# SDR NACA2024042000005

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,023 hours, 20,574 cycles
- Engine: Ge CF680C2B6
- Engine time: 973 hours, 389 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE INTERMITTENTLY ON DURING START OPERATIONS. LAMP TESTS OK. CLEANED RH START VALVE CONNECTOR D100970 AND OEPRATIONAL CHECK GOOD IAW AMM 71-00-00
